Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ
Tytuł pozycji:

INVESTIGATION OF G-NETWORKS WITH RESTART AT A NON-STATIONARY MODE AND THEIR APPLICATION.

Tytuł :
INVESTIGATION OF G-NETWORKS WITH RESTART AT A NON-STATIONARY MODE AND THEIR APPLICATION.
Autorzy :
Matalytski, Mikhail
Naumenko, Victor
Kopats, Dmitry
Pokaż więcej
Temat :
DIFFERENTIAL-difference equations
INFINITE series (Mathematics)
POWER series
INFORMATION networks
Źródło :
Journal of Applied Mathematics & Computational Mechanics; 2019, Vol. 18 Issue 2, p41-51, 11p
Czasopismo naukowe
This article discusses the question of restarting the script, when restart is used by many users of the information network, which can be modelled as a G-network. Negative claims simulate the crash of the script and the re-sending of the request. Investigation of an open queuing network (QN) with several types of positive customers with the phase type of distribution of their service time and one type of negative customers have been carried out. Negative customers are signals whose effect is to restart one customers in a queue. A technique is proposed for finding the probability of states. It is based on the use of a modified method of successive approximations, combined with the method of a series. The successive approximations converge with time to a stationary distribution of state probabilities, the form of which is indicated in the article, and the sequence of approximations converges to the solution of the difference-differential equations (DDE) system. The uniqueness of this solution is proved. Any successive approximation is representable in the form of a convergent power series with an infinite radius of convergence, the coefficients of which satisfy recurrence relations, which is convenient for computer calculations. A model example illustrating the finding of time-dependent probabilities of network states using the proposed technique is also presented. [ABSTRACT FROM AUTHOR]
Copyright of Journal of Applied Mathematics & Computational Mechanics is the property of Czestochowa University of Technology and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies